MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DXTEND MOD EPI 1 ECC LEFT HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY ORTHOPAEDICS INC US DXTEND MOD EPI 1 ECC LEFT HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Model Number 130720102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address peri prosthetic fracture.Patient was treated one week earlier with a plate and cable which failed.Humeral component was revised to long stem, adequate reduction was achieved.No loosening reported.No delay to surgery.Doi: (b)(6) 2019 dor: (b)(6) 2021 left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Brand Name
DXTEND MOD EPI 1 ECC LEFT HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11777911
Report Number1818910-2021-09589
Device Sequence Number19692324
Product Code HSD
UDI-Device Identifier10603295027294
UDI-Public10603295027294
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K192448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130720102
Device Catalogue Number130720102
Device Lot Number5345095
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND MOD EPI 1 ECC LEFT HA; DXTEND MODULAR HUM STEM D12 HA; DXTEND STAND PE CUP D42 +9MM; DXTEND MOD EPI 1 ECC LEFT HA; DXTEND MODULAR HUM STEM D12 HA; DXTEND STAND PE CUP D42 +9MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight131